Interesting Esoterica

A Note on Boolos' Proof of the Incompleteness Theorem

Article by Kikuchi, Makoto
  • Published in 1994
  • Added on
We give a proof of Gödel's first incompleteness theorem based on Berry's paradox, and from it we also derive the second incompleteness theorem model-theoretically.

Links

Other information

journal
Mathematical Logic Quarterly
number
4
pages
528--532
volume
40

BibTeX entry

@article{Kikuchi1994,
	title = {A Note on Boolos' Proof of the Incompleteness Theorem},
	author = {Kikuchi, Makoto},
	url = {http://doi.wiley.com/10.1002/malq.19940400409},
	urldate = {2010-09-03},
	abstract = {We give a proof of G{\"{o}}del's first incompleteness theorem based on Berry's paradox, and from it we also derive the second incompleteness theorem model-theoretically.},
	comment = {},
	journal = {Mathematical Logic Quarterly},
	number = 4,
	pages = {528--532},
	volume = 40,
	year = 1994,
	collections = {}
}